Alert archive / Oregon / Frost Advisories in 2011
Frost Advisory 27, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Sep 16, 2011, 9:47 AM PDT for Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California. It took effect at Sep 17, 2011, 2:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2011, 9:47 AM PDT (16:47 UTC)
- In effect from
- Sep 17, 2011, 2:00 AM PDT
- Expired
- Sep 17, 2011, 8:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 4.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
203 WWUS76 KMFR 161647 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 947 AM PDT FRI SEP 16 2011 ORZ029>031-162345- /O.UPG.KMFR.FZ.A.0015.110917T0900Z-110917T1500Z/ /O.NEW.KMFR.FR.Y.0027.110917T0900Z-110917T1500Z/ /O.NEW.KMFR.FZ.W.0018.110917T0900Z-110917T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER 947 AM PDT FRI SEP 16 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. THE FREEZE WATCH HAS BEEN UPGRADED. * TEMPERATURES...LOWS ON SATURDAY MORNING WILL RANGE FROM 28 TO 36 DEGREES IN THE VALLEYS OF LAKE AND KLAMATH COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 25 DEGREES. THE COLDEST TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS...WHICH INCLUDES SPRAGUE RIVER AND NORTHERN PORTIONS OF KLAMATH AND LAKE COUNTIES. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING IN NORTHERN AND CENTRAL PORTIONS OF KLAMATH AND LAKE COUNTIES...AND TO NEAR FREEZING IN SOUTHERN PORTIONS BETWEEN 2 AM AND 6 AM THEN REMAIN THERE FOR A FEW HOURS. * LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...AND SPRAGUE RIVER IN THE FREEZE WARNING. ALSO...KLAMATH FALLS AND LAKEVIEW IN THE FROST ADVISORY. * IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE KILLED IF LEFT EXPOSED TO SUB-FREEZING TEMPERATURES. ABOVE GROUND IRRIGATION SYSTEMS MAY BE DAMAGED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ082>085-162345- /O.NEW.KMFR.FR.Y.0027.110917T0900Z-110917T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...ALTURAS 947 AM PDT FRI SEP 16 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. * TEMPERATURES...LOWS ON SATURDAY MORNING WILL RANGE FROM 33 TO 36 DEGREES IN THE VALLEYS OF CENTRAL AND EASTERN SISKIYOU AND MODOC COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 31 DEGREES. THE COLDEST TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS. * TIMING...TEMPERATURES WILL DROP TO NEAR FREEZING BETWEEN 2 AM AND 6 AM THEN REMAIN THERE FOR A FEW HOURS. * LOCATIONS INCLUDE: MCCLOUD...TULELAKE...ALTURAS. * IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE KILLED IF LEFT EXPOSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DW
3 follow-up statements
518 WWUS76 KMFR 162159 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 259 PM PDT FRI SEP 16 2011 ORZ029>031-171000- /O.CON.KMFR.FZ.W.0018.110917T0900Z-110917T1500Z/ /O.CON.KMFR.FR.Y.0027.110917T0900Z-110917T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER 259 PM PDT FRI SEP 16 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. * TEMPERATURES...LOWS ON SATURDAY MORNING WILL RANGE FROM 28 TO 36 DEGREES IN THE VALLEYS OF LAKE AND KLAMATH COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 24 DEGREES. THE COLDEST TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS...WHICH INCLUDES SPRAGUE RIVER AND NORTHERN PORTIONS OF KLAMATH AND LAKE COUNTIES. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING IN NORTHERN AND CENTRAL PORTIONS OF KLAMATH AND LAKE COUNTIES...AND TO NEAR FREEZING IN SOUTHERN PORTIONS BETWEEN 2 AM AND 6 AM THEN REMAIN THERE FOR A FEW HOURS. * LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...AND SPRAGUE RIVER IN THE FREEZE WARNING. ALSO... KLAMATH FALLS AND LAKEVIEW IN THE FROST ADVISORY. * IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE KILLED IF LEFT EXPOSED TO SUB-FREEZING TEMPERATURES. ABOVE GROUND IRRIGATION SYSTEMS MAY BE DAMAGED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ082>085-171000- /O.CON.KMFR.FR.Y.0027.110917T0900Z-110917T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...ALTURAS 259 PM PDT FRI SEP 16 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SATURDAY. * TEMPERATURES...LOWS ON SATURDAY MORNING WILL RANGE FROM 33 TO 36 DEGREES IN THE VALLEYS OF CENTRAL AND EASTERN SISKIYOU AND MODOC COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 30 DEGREES. THE COLDEST TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS. * TIMING...TEMPERATURES WILL DROP TO NEAR FREEZING BETWEEN 2 AM AND 6 AM THEN REMAIN THERE FOR A FEW HOURS. * LOCATIONS INCLUDE: MCCLOUD...TULELAKE...AND ALTURAS. * IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE KILLED IF LEFT EXPOSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DW
010 WWUS76 KMFR 170956 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 256 AM PDT SAT SEP 17 2011 ORZ029>031-171500- /O.CON.KMFR.FZ.W.0018.000000T0000Z-110917T1500Z/ /O.CON.KMFR.FR.Y.0027.000000T0000Z-110917T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER 256 AM PDT SAT SEP 17 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES...LOWS EARLY THIS MORNING WILL RANGE FROM 28 TO 36 DEGREES IN THE VALLEYS OF LAKE AND KLAMATH COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 24 DEGREES. THE COLDEST TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS...WHICH INCLUDES SPRAGUE RIVER AND NORTHERN PORTIONS OF KLAMATH AND LAKE COUNTIES. * TIMING...TEMPERATURES REMAIN BELOW FREEZING IN NORTHERN AND CENTRAL PORTIONS OF KLAMATH AND LAKE COUNTIES...AND TO NEAR FREEZING IN SOUTHERN PORTIONS UNTIL 7 AM. * LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...AND SPRAGUE RIVER IN THE FREEZE WARNING. ALSO... KLAMATH FALLS AND LAKEVIEW IN THE FROST ADVISORY. * IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE KILLED IF LEFT EXPOSED TO SUB-FREEZING TEMPERATURES. ABOVE GROUND IRRIGATION SYSTEMS MAY BE DAMAGED IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ082>085-171500- /O.CON.KMFR.FR.Y.0027.000000T0000Z-110917T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...ALTURAS 256 AM PDT SAT SEP 17 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES...LOWS EARLY THIS MORNING WILL RANGE FROM 33 TO 36 DEGREES IN THE VALLEYS OF CENTRAL AND EASTERN SISKIYOU AND MODOC COUNTIES...BUT A FEW SPOTS MAY DROP AS LOW AS 30 DEGREES. THE COLDEST TEMPERATURES WILL BE IN THE MOST SHELTERED VALLEYS. * TIMING...TEMPERATURES REMAIN NEAR FREEZING UNTIL AND 7 AM. * LOCATIONS INCLUDE: MCCLOUD...TULELAKE...AND ALTURAS. * IMPACTS...SENSITIVE PLANTS...VEGETATION AND PRODUCE MAY BE KILLED IF LEFT EXPOSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
920 WWUS76 KMFR 171502 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 802 AM PDT SAT SEP 17 2011 ORZ029>031-171615- /O.EXP.KMFR.FZ.W.0018.000000T0000Z-110917T1500Z/ /O.EXP.KMFR.FR.Y.0027.000000T0000Z-110917T1500Z/ KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...KLAMATH FALLS...BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER 802 AM PDT SAT SEP 17 2011 ...FREEZE WARNING HAS EXPIRED... ...FROST ADVISORY HAS EXPIRED... THE FREEZE WARNING AND FROST ADVISORY ARE NO LONGER IN EFFECT. VALLEY LOW TEMPERATURES RANGED FROM THE MID 20 TO THE MID 30S. $$ CAZ082>085-171615- /O.EXP.KMFR.FR.Y.0027.000000T0000Z-110917T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...ALTURAS 802 AM PDT SAT SEP 17 2011 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. VALLEY LOW TEMPERATURES RANGED FROM THE LOWER TO THE UPPER 30S. $$ DW
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 16, 2:49 AM PDT, 6 hours 58 minutes earlier.
Area forecast discussion, Sep 16, 2:49 AM PDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
249 AM PDT FRI SEP 16 2011
.DISCUSSION...LATEST WATER VAPOR IMAGE SHOWS THE UPPER TROUGH MOVING
EAST OF THE AREA. SKIES HAVE CLEARED OUT...BUT MARINE STRATUS COULD
END UP DEVELOPING JUST BEFORE SUNRISE ALONG THE COAST. A WEST TO
NORTHWEST FLOW REMAINS OVER THE CWA THROUGH THE WEEKEND. AT THE SAME
TIME A SERIES OF WEAK SHORTWAVES WILL MOVE THROUGH...BUT THE MAIN
EFFECT FROM THIS WILL BE A CONTINUED ONSHORE FLOW AND TEMPERATURES
SLIGHTLY BELOW NORMAL. THE FIRST OF THESE SHORTWAVES WILL MOVE INTO
THE AREA THIS MORNING BRINGING HIGH CLOUDS TO THE COAST AND
WESTSIDE...THEN MOVING EAST OF THE CASCADES IN THE AFTERNOON. WEAK
SHORTWAVE RIDGING BUILDS INTO THE AREA TONIGHT INTO SATURDAY
KEEPING CONDITIONS DRY. SKIES WILL CLEAR OUT AGAIN TONIGHT WITH
MODEL GUIDANCE SUGGESTING TEMPERATURES EAST OF THE CASCADES IN
VALLEY LOCATIONS IN NORTHERN KLAMATH AND LAKE COUNTY DROPPING NEAR
OR BELOW FREEZING. A FREEZE WATCH IS OUT...BUT A WARNING MIGHT BE
NEEDED ONCE THE CURRENT WARNING EXPIRES. TEMPERATURES SATURDAY
AFTERNOON ARE EXPECTED TO BE WARMER COMPARED TO TODAY.
THE NAM AND GFS SHOW A WEAK FRONT MOVING INTO WESTERN OREGON SUNDAY
MORNING. THE NAM SHOWS QPF BREAKING OUT ALONG THE COAST IN THE
MORNING WHILE THE GFS KEEP PRECIPITATION NORTH OF THE CWA. GIVEN
THAT 500 MB HEIGHTS WILL BE INCREASING AND THE FRONT BEING NEARLY
PARALLEL TO THE UPPER FLOW...SUSPECT THE FRONT WILL STALL AND
WEAKEN AS IT MOVES EAST THEREFORE THE MAIN EFFECT WILL BE MARINE
STRATUS. IT'S NOT OUT OF THE QUESTION NORTHERN COOS AND DOUGLAS
COUNTY COULD PICK UP SOME PATCHY DRIZZLE...BUT FOR NOW WE'LL GO WITH
A DRY FORECAST.
ANOTHER WEAK DISTURBANCE ALOFT AND WEAK FRONT AT THE SURFACE WILL
MOVE NORTH OF THE CWA MONDAY MORNING. AGAIN NOT EXPECTING ANY
PRECIPITATION...SO HAVE KEPT CONDITIONS DRY WITH TEMPERATURES
SLIGHTLY ABOVE NORMAL. DRY AND WARMER CONDITIONS ARE EXPECTED
TUESDAY AND WEDNESDAY...DESPITE THE FACT THE GFS SHOWS QPF
ASSOCIATED WITH A FRONT NEAR THE NORTHWEST PART OF THE CWA
WEDNESDAY. MORE LIKELY THE FRONT WILL REMAIN NORTH GIVEN THAT IT
WILL BE NEARLY PARALLEL TO THE UPPER FLOW WHICH IS WHAT THE EC IS
SUGGESTING.
THE GFS AND EC ARE IN SIMILAR AGREEMENT SHOWING 500 MB HEIGHTS
SLOWLY FALLING THURSDAY INTO NEXT WEEKEND. AT THE SAME TIME THEY
SUGGEST A FRONTAL BOUNDARY WILL BE CLOSE BY BRINGING SIGNIFICANT
PRECIPITATION FOR THIS TIME OF THE YEAR JUST NORTH OF THE CWA.
DESPITE THE HEIGHT FALLS THE EC AND GFS STILL SHOW 500 MB HEIGHTS
BETWEEN 582 AND 585 DM. THEREFORE THE QPF FIELDS MAY BE OVERDONE
WITH CONDITIONS LIKELY TO REMAIN DRY. -PETRUCELLI
&&
.AVIATION...CURRENT IR IMAGE SHOWS CLEAR SKIES OVER MOST OF THE
REGION WITH HIGH CLOUDS MOVING TOWARDS THE COAST. AT THIS TIME ALL
TERMINALS ARE VFR...BUT MARINE STRATUS IS EXPECTED TO DEVELOP NEAR
COOS BAY WITH MVFR CONDITIONS DEVELOPING BETWEEN 10 AND 12Z. THERE
IS A CHANCE CIGS COULD LOWER TO IFR CIGS...BUT IT WOULD ONLY BE
TEMPORARY FOR A FEW HOURS EARLY THIS MORNING. ELSEWHERE VFR
CONDITIONS ARE EXPECTED TO CONTINUE TODAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
ORZ029>031.
FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR ORZ029>031.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM PDT THIS AFTERNOON FOR
PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
AFTERNOON FOR PZZ376.Hazardous weather outlook, Sep 16, 5:27 AM PDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 527 AM PDT FRI SEP 16 2011 ORZ029>031-161500- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 527 AM PDT FRI SEP 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT UNTIL 8 AM PDT TODAY. A FREEZE WATCH IS THEN IN EFFECT BEGINNING LATE TONIGHT. SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FREEZE WATCH WILL BE IN EFFECT UNTIL SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 9:47 AM PDT | Freeze Warning | MFR | Klamath, Lake | 22 hr |
Nearby
Frost Advisories in Oregon, 2011Frost Advisories in California, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.